Reply
 
Thread Tools
Old 07-15-2012, 01:35 PM   #16  
Feb 2012
 
Join Date: Jul 2012
Location: Port Isabel, TX
Posts: 35

S/C/G: 300/248/145

Height: 5'6"

Default

I am taking all the supplements and was having that same problem. I was taking cal mg, K, vitamin, enzyme, omega 3, antioxidents, reparagen (glucosamine) and alleve. I would take them in 2 batches of like 6 pills each. The last few days I tried taking one pill at a time and a big gulp of water with each one and no more nausea. I am going to continue to take them this way because it works for me.
athebeach is offline   Reply With Quote
Old 07-15-2012, 01:36 PM   #17  
Feb 2012
 
Join Date: Jul 2012
Location: Port Isabel, TX
Posts: 35

S/C/G: 300/248/145

Height: 5'6"

Default

Try the cereal pancakes for breakfast. that might help.
athebeach is offline   Reply With Quote
Reply

Related Topics
Thread Thread Starter Forum Replies Last Post
Multivitamins and Nausea primaballerina Weight Watchers 14 04-11-2009 02:13 AM
Taking Vitamins??? Brandyc100 20-Somethings 27 12-05-2008 02:18 PM
The Race to 199! Join Us! Girlie Support Groups 4386 05-18-2007 11:29 AM


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 08:03 AM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.